# SDR AALA202408169781

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 34,857 hours, 5,369 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCTAFT WAS NOT GROUNDED: DURING "A" CHECK FOUND AFT FACR COMP MEGAPHONE DAMAGED. MAINTENANCE  REPLACED MEGAPHONE AT AFT FACR COMPARMENT IAW B787 AMM 25-64-02.
